National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274222

Case Details

VAERS ID: 274222 (history)  
Form: Version 1.0  
Age: 24.0  
Gender: Female  
Location: West Virginia  
Vaccinated:2007-01-31
Onset:2007-02-11
   Days after vaccination:11
Submitted: 2007-03-14
   Days after onset:30
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0011U / 1 LA / IM

Administered by: Private       Purchased by: Private
Symptoms: Rash maculo-papular
SMQs:, Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: LIPITOR; Cholestyramine Resin; YASMIN
Current Illness: Hyperlipidaemia; Polycystic ovarian syndrome; Penicillin allergy; Ovarian cyst
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: NONE
CDC Split Type: WAES0702USA02541

Write-up: Information has been received from a nurse practitioner concerning a 24 year old female patient with Hyperlipidemia, polycystitis ovarian syndrome and penicillin allergy who on 31-JAN-2007 was vaccinated with a first dose of Gardasil (yeast) (lot# 654702/0011U), intramuscularly. Concomitant therapy included cholestyramine resin, atorvastatin calcium (Lipitor) and drospireneone + ethinyl estradiol (Yasmin). On 11-FEB-2007, the patient developed a maculopapular rash on her torso and bilateral upper extremities. The patient was evaluated at an urgent care facility and was prescribed a Prednisone pack. At the time of the report the patient was considered to be not recovered. Unspecified medical attention was sought. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 3/14/2007. Initial and follow-up information has been received from a nurse practitioner concerning a 24 year old female with hyperlipidemia, Polycystic ovarian syndrome, ovarian cyst and penicillin allergy who on 31-JAN-2007 was vaccinated with a first dose of GARDASIL, (lot # 654702/0011U), in left deltoid intramuscularly. Concomitant therapy included cholestyramine resin, LIPITOR and YASMIN. On 11-FEB-2007, the patient developed a maculopapular rash on her torso, chest, and bilateral upper extremities. The patient was evaluated at an urgent care facility and was prescribed a prednisone pack, tapered dose. As of 14-MAR-2007 the patient''s outcome was unknown. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274222


Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166